# SDR X9KA20211171421

- Difficulty date: November 14, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N605BX
- Make and model: Lear 45LEAR
- Aircraft serial: 452004
- Aircraft time: 8,258 hours, 6,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 4022
- Condition: Delaminated
- Location: Zone 200
- Part time: 843 hours, 700 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT @ FL40 CREW HEARD A LOUD POP AND HAD VISUAL INDICATION OF RIGHT HAND WINDSHIELD DELAMINATED. CREW DECLARED AN EMERGENCY AND DIVERTED TO KCMA.
